# SDR FDEA201412244183

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 76,484 hours, 17,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Press To Test
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EVACUATION SLIDE PRESS TO TEST SWITCH IS INOPERATIVE.  R & R LAMP.
